# SDR QXEA2016080500530

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 36,103 hours, 37,750 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: C17053AC03
- Part serial: 1203
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 22,502 hours, 23,580 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 100KTS, CAPTAIN`S PFD DISPLAYED IAS FAIL, ALT FAIL, PITCH TRIM, ELEVATOR FEEL, PROP DEICE, RUDDER CONTROL, AND SPOILER OUTBD. TAKE OFF ABORTED. FOUND FAULT IN CDS ADU 1. CYCLED POWER TO ADU 1. NO HELP. REMOVED AND REPLACED THE NR 1 AIR DATA UNIT(ADU) IAW MTC 6341101. OPS CHECKED GOOD.  PERFORMED THE PITOT STATIC SYSTEM LEAK IAW MTC 6341102. LEAK CHECKED GOOD. ALL OTHER FAULTS CAUSED BY THE NR 1 ADU FAILURE.
